# SDR HNAA2017091400305

- Difficulty date: September 9, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 51,870 hours, 63,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT AT ROW 5 & 6, FOUND THE WIRES PULLED OUT AND PLASTIC COVER SECTION DETACHED.  REPLACED THE LAMPS. INSTALLED THE PLASTIC COVERS. OPS CHECKED GOOD. OKAY FOR SERVICE.
